# SDR CHQA20131010378

- Difficulty date: October 10, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 29,453 hours, 24,411 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,128 hours, 23,139 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14004108602
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE SHEAR TIE AT FRAME 73 BETWEEN STINGERS 7 & 9R.  THE SHEAR TIE WAS REPLACED IAW SRM 51-40-02.
